# SDR CALA2024011200098

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 86,023 hours, 10,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 161595
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK M33424 AT DR L1 REPLACED AND INSTALLATION TEST CARRIED RESULT WITH NORMAL AS PER AMM 33-51-06.  WORK TRANSFER NON ROUTINE WO.2612903. EMERGENCY LIGHTS BATTERY PACK M33424 AT DR L1 REPLACED AND INSTALLATION TEST CARRIED OUT RESULT WITH NORMAL AS PER AMM 33-51-06.   IDT INSPECTED OKAY.
